Variétés abéliennes et invariants arithmétiques (Abelian varieties and arithmetic class invariants)

Jean Gillibert

    Research output: Contribution to journalArticlepeer-review

    Abstract

    Continuing our earlier work, we study an analogue, for the Néron model of a semi-stable abelian variety defined over a number field, of M. J. Taylor's class-invariant homomorphism, which allows us to measure Galois module structure of torsors.
    Original languageEnglish
    Pages (from-to)277-297
    JournalInstitut Fourier. Annales
    Volume56(2)
    Publication statusPublished - 1 Feb 2006

    Fingerprint

    Dive into the research topics of 'Variétés abéliennes et invariants arithmétiques (Abelian varieties and arithmetic class invariants)'. Together they form a unique fingerprint.

    Cite this